Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of idempotent liftings


Author: S. Grekas
Journal: Proc. Amer. Math. Soc. 107 (1989), 367-371
MSC: Primary 28A51; Secondary 28C15
DOI: https://doi.org/10.1090/S0002-9939-1989-0979215-5
MathSciNet review: 979215
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An existence theorem for idempotent liftings is proved. This implies that every compact measure space with full support and separable measure algebra admits an idempotent lifting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A51, 28C15

Retrieve articles in all journals with MSC: 28A51, 28C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0979215-5
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society